# SDR GLBA96169

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Aural Warning
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DLH - TAKEOFF AURAL WARNING SOUNDED ON TAKEOFF ROLL, TESTED NORMAL ON PREFLIGHT.  AURAL WARNING CIRCUIT BREAKER POPPED.  MAINTENANCE RERACKED AURAL WARNING UNIT.  RESET CIRCUIT BREAKER.  OPERATIONAL CHECKS GOOD ON GROUND.  (M)
